دانلود مقاله ISI انگلیسی شماره 28506
عنوان فارسی مقاله

شرایط مخروطی در نظریه تعادل عمومی

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
28506 2000 26 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Cone Conditions in General Equilibrium Theory
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Journal of Economic Theory, Volume 92, Issue 1, May 2000, Pages 96–121

کلمات کلیدی
شرایط مخروطی - نظریه تعادل عمومی -
پیش نمایش مقاله
پیش نمایش مقاله شرایط مخروطی در نظریه تعادل عمومی

چکیده انگلیسی

The modern convex-analytic rendition of the classical welfare theorems characterizes optimal allocations in terms of supporting properties of preferences by non-zero prices. While supporting convex sets in economies with finite dimensional commodity spaces is usually a straightforward application of the separation theorem, it is not that automatic in economies with infinite dimensional commodity spaces. In the last 30 years several characterizations of the supporting properties of convex sets by non-zero prices have been obtained by means of cone conditions. In this paper, we present a variety of cone conditions, study their interrelationships, and illustrate them with many examples. Journal of Economic Literature Classification Numbers: D46, D51.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.